| Catalog Number |
02.12.E0211FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
11/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2023.Lot 2012373: (b)(4) items manufactured and released on 18-feb-2021.Expiration date: 2026-01-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year 11 months after the primary, the patient came in reporting pain due to a dislocation of their native patella and stiffness.The surgeon resurfaced the natural patella and revised the insert (11 mm to 10 mm).The surgery was completed successfully.